# SDR USAA950374

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5887275501
- Condition: Cracked
- Location: Center
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - THE CENTER WINDSHIELD CENTER PANE CRACKED EN ROUTE TO DTW.  FLIGHT DIVERTED TO PIT.  MAINTENANCE REPLACED THE CENTER WINDOW.  (Z)
